# SDR SWAA2022120869141

- Difficulty date: November 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STAB LOWER IN-SPAR SKIN AT HSS 193.90, RIB 17. CRACK LENGTH 1.250 INCH.   REPAIRED THE SKIN ON THE RT HORIZONTAL STAB IAW  SRM 55-10-01-2R-11, REPAIR 11.
